# SDR UIEA2018072001519

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 97,313 hours, 18,772 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 314792
- Part serial: A1771A1771
- Condition: Delaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

NR 8 BRAKE ASSEMBLY FOUND DE-LAMINATED AND NR 8 TIRE DAMAGED FROM BRAKE. REMOVED NR 8 BRAKE AND DEFERRED PER MEL 32-41-01C. NR 8 WHEEL ASSEMBLY REPLACED.
